Jump to content

How do you know when your past the seizure stage?


Recommended Posts

You're only likely to seize if you stop cold turkey, the "danger" zone is usually up to 10-14 days.  If you're tapering you won't seize.
Link to comment
Share on other sites

I HAVE POSTED TO ASK WHAT ACTUALLY HAPPENS WHEN YOU HAVE A SIEZURE.....

I HAVE BEEN TOLD FURTHER DOWN MY TAPERING THIS COULD OR MAY HAPPEN......

Link to comment
Share on other sites

http://en.wikipedia.org/wiki/Seizure_types

Thanks Thats so helpful as I have trouble with my mouth. and the muscles in my face so at least I know that it is Muyclonic Jerk siezure.

I Hope and Pray I can get through this. Its So Bad after tapering off a small amount......I'm sure I will I just dont want my Jerks and Pain to get any worse,

Its been NOW day 15 of my 2nd dry cut of only 0.25mgs. these Jerks and Pain have got so bad but still have some easment at times but not at the moment today ......

I am tapering off every 3 weeks this amount as my Dr wants to taper off 2mgs it would be far to much for me to withstand.

My husband Cuts my tablets for me as I am so shaky with these Jerks.....

 

 

 

http://en.wikipedia.org/wiki/Myoclonic_seizure

Link to comment
Share on other sites

[7a...]

You're only likely to seize if you stop cold turkey, the "danger" zone is usually up to 10-14 days.  If you're tapering you won't seize.

 

I've heard from two addiction Psych's that they had patients that seized a month after their C/T.

 

As far as the poster is concerned, you will avoid a seizure will a slow, controlled taper. Put the seizure worry out of your mind, as this will not happen to you. You will be fine, so long as you don't risk C/T'ing your medication.

 

Hang in there and good luck w/ your taper.

Much love, Nicole

Link to comment
Share on other sites

I HAVE POSTED TO ASK WHAT ACTUALLY HAPPENS WHEN YOU HAVE A SIEZURE.....

I HAVE BEEN TOLD FURTHER DOWN MY TAPERING THIS COULD OR MAY HAPPEN......

 

Hi Tess,

 

Who told you that this may happen?

 

As long as you do a sensible taper you are extremely unlikely to have a seizure, unless, or course, you have an underlying medical condition or are prone to seizures.

Link to comment
Share on other sites

You're only likely to seize if you stop cold turkey, the "danger" zone is usually up to 10-14 days.  If you're tapering you won't seize.

 

I've heard from two addiction Psych's that they had patients that seized a month after their C/T.

 

 

 

It would be dependent on the half life of the benzo they are taking, as the op stated they take K (with a half life of 35 +/-) within 10 -14 days of cessation of the medication, the amount of benzo left in their system would be negligible, the lack of a dampener to their CNS is what would cause the seizure.

 

Valium on the other hand, has a much longer half life, so seizure would be possible further out from cessation.

 

 

It's really a moot point though, as the OP is tapering.

Link to comment
Share on other sites

×
×
  • Create New...